# SDR DALA2014103105849

- Difficulty date: July 11, 2013
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,428 hours, 46,006 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER INTERNAL RIB, PN 9911881-9 CRACKED STA 50-AFT LOWER END BAR CODE: HK2RIH, WO: 10976-69, NR CARD SERIAL: 273: POS: AF TASK HRS: 0004.0, TASK ELAPSE TIME, HRS: 0004.0,  RII: Y DRILLED NEW RIB, PN 9911881-9 TO SIZE, DEBURRED & PRIMED.  OK TO INSTALL.  INSTALLED RIB IAW DWG 9911881-9, SRM'S 51-01 & 51-30.
